Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 995, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at May 26, 2012, 2:30 AM PDT. It took effect at May 26, 2012, 2:00 PM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2012, 2:30 AM PDT (09:30 UTC)
- In effect from
- May 26, 2012, 2:00 PM PDT
- Expired
- May 27, 2012, 8:16 AM PDT
- In force
- 18 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
771 WHUS76 KSEW 260930 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 230 AM PDT SAT MAY 26 2012 .A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA FOR TONIGHT. PZZ131-132-261730- /O.NEW.KSEW.SC.Y.0995.120527T0100Z-120527T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 230 AM PDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY. * WIND AND WAVES...20 TO 30 KNOTS WITH WAVES 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
861 WHUS76 KSEW 261612 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 912 AM PDT SAT MAY 26 2012 PZZ134-135-270015- /O.EXB.KSEW.SC.Y.0995.120526T2100Z-120527T1200Z/ ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL- 912 AM PDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. * WIND AND WAVES...SOUTHWEST WINDS RISING TO 15 TO 25 KT LATE THIS AFTERNOON THROUGH TONIGHT. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-270015- /O.EXB.KSEW.SC.Y.0995.120527T0000Z-120527T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 912 AM PDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. * WIND AND WAVES...NORTHWEST WINDS 10 TO 15 KT TODAY...BECOMING SOUTHWEST 15 TO 25 KNOTS TONIGHT. WIND WAVES BUILDING TO 2 TO 4 FEET TONIGHT. HIGHEST WIND AND WIND WAVES SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-270015- /O.EXT.KSEW.SC.Y.0995.120526T2100Z-120527T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 912 AM PDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WIND AND WAVES...VARIABLE WIND 10 KT...BECOMING WEST WIND 15 TO 25 KNOTS LATE THIS AFTERNOON. WEST WIND RISING TO 20 TO 30 KNOTS TONIGHT. WIND WAVES BUILDING 2 TO 5 FT LATE TODAY AND TONIGHT.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
031 WHUS76 KSEW 262122 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 222 PM PDT SAT MAY 26 2012 PZZ131-132-270530- /O.UPG.KSEW.SC.Y.0995.000000T0000Z-120527T1200Z/ /O.NEW.KSEW.GL.W.0047.120527T0000Z-120527T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 222 PM PDT SAT MAY 26 2012 ...GALE WARNING IN EFFECT UNTIL 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND...WEST WIND RISING TO 25 TO 35 KNOTS EARLY THIS EVENING...THEN EASING LATE TONIGHT. * WAVES...BUILDING TO 4 TO 6 FEET...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-270400- /O.EXB.KSEW.SC.Y.0995.120526T2122Z-120527T0400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 222 PM PDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WIND AND WAVES...SOUTH TO SOUTHWEST WIND 15 TO 25 KNOTS...EASING TO WEST WIND 10 TO 20 KT LATER THIS EVENING. WIND WAVES 1 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-135-270530- /O.CON.KSEW.SC.Y.0995.000000T0000Z-120527T1200Z/ ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL- 222 PM PDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND AND WAVES...SOUTH TO SOUTHWEST WINDS RISING TO 15 TO 25 KT THIS EVENING. WINDS NORTHWEST 15 TO 25 KNOTS OVER THE NORTH PORTION OF ADMIRALTY INLET. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-270530- /O.CON.KSEW.SC.Y.0995.120527T0000Z-120527T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 222 PM PDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND AND WAVES...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVENING. WIND WAVES BUILDING TO 2 TO 4 FEET. HIGHEST WIND AND WIND WAVES SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
291 WHUS76 KSEW 270944 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 244 AM PDT SUN MAY 27 2012 PZZ131-132-271600- /O.CAN.KSEW.GL.W.0047.000000T0000Z-120527T1200Z/ /O.EXB.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 244 AM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING HAS ENDED.. THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE GALE WARNING HAS ENDED. * WIND AND WAVES...WEST 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-135-271045- /O.CAN.KSEW.SC.Y.0995.000000T0000Z-120527T1200Z/ ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL- 244 AM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY. WINDS WILL EASE TODAY AFTER A STRONG PUSH OF MARINE AIR OVERNIGHT...THE WINDS OVER ADMIRALTY INLET WERE RATHER LIGHT IN AN AREA OF CONVERGENCE EARLY THIS MORNING. THE WIND ON PUGET SOUND EARLY THIS MORNING WAS STILL SOUTH 15 TO 20 KNOTS...BUT WILL EASE TO 5 TO 15 KNOTS TODAY. $$ PZZ133-271600- /O.EXT.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 244 AM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WIND AND WAVES...SOUTH 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
143 WHUS76 KSEW 271516 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 816 AM PDT SUN MAY 27 2012 PZZ131-132-272330- /O.CAN.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/ /O.NEW.KSEW.SC.Y.0996.120527T2100Z-120528T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 816 AM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT. * WIND AND WAVES...WEST RISING TO 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-271630- /O.CAN.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 816 AM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY. $$ PZZ134-272330- /O.NEW.KSEW.SC.Y.0996.120527T2100Z-120528T0700Z/ ADMIRALTY INLET- 816 AM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT. * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KT NORTH PORTION LATE THIS AFTERNOON THROUGH THIS EVENING. SOUTH WIND 10 TO 15 KNOTS SOUTH PART. WIND WAVES 1 TO 4 FEET...HIGHEST NORTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 25, 9:05 PM PDT, 5 hours 25 minutes earlier.
Area forecast discussion, May 25, 9:05 PM PDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 905 PM PDT FRI MAY 25 2012 .SYNOPSIS...DRIER AND WARMER WEATHER IS EXPECTED ON SATURDAY AS NORTHERLY FLOW WRAPS AROUND A DEEP UPPER LEVEL TROUGH MOVING TOWARD SOUTHERN IDAHO. MOISTURE WILL INCREASE SATURDAY NIGHT AND SUNDAY AS ONSHORE FLOW INCREASES. A WEAK FRONT AND AN APPROACHING UPPER LEVEL TROUGH WILL BRING CLOUDS AND SHOWER ACTIVITY SUNDAY THROUGH MEMORIAL DAY. A WEAK RIDGE OF HIGH PRESSURE WILL BRING DRIER WEATHER TO THE AREA ON TUESDAY. && .SHORT TERM...AN UPPER LEVEL LOW DRIFTING AWAY FROM WESTERN WA AND INTO CENTRAL CALIFORNIA THIS EVENING PROVIDED INSTABILITY ALONG WITH NORTHEAST FLOW ALOFT. SCATTERED SHOWERS AND THUNDERSTORMS THAT MAINLY FIRED UP OVER THE HIGHER TERRAIN DRIFTED SOUTH-SOUTHWEST... CARRYING WELL INTO THE LOWLANDS. SHOWER ACTIVITY HAS BECOME ISOLATED AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING. SHORTWAVE RIDGING WILL BUILD INSIDE OF 130W SATURDAY WITH THE FLOW ALOFT BACKING TO NORTHERLY. ISOLATED MOUNTAIN SHOWERS MAY BUBBLE UP IN THE AFTERNOON WITH DAYTIME HEATING...OTHERWISE A MOSTLY DRY DAY IS IN STORE. LOWLAND TEMPERATURES AWAY FROM THE WATER WILL WARM INTO THE LOWER 70S...A FEW DEGREES ABOVE NORMAL. ONSHORE FLOW WILL BEGIN TO INCREASE SATURDAY NIGHT...WITH MODEL SOUNDINGS SHOWING AN INCREASE IN LOW LEVEL MOISTURE BY SUNDAY MORNING. MORNING STRATUS MAY BRIEFLY LIFT SUNDAY AFTERNOON THROUGH THE INTERIOR...BUT ADDITIONAL MOISTURE ASSOCIATED WITH A WEAK FRONT WILL PUSH THROUGH THE INTERIOR BY SUNDAY EVENING. THE BEST CHANCE FOR RAIN WILL BE ALONG THE COAST AND MOUNTAINS SUNDAY. AN UPPER TROUGH WILL APPROACH THE AREA MONDAY LOWERING HIGH TEMPERATURES ONCE AGAIN AND KEEPING CLOUDS AND SHOWERS IN THE FORECAST. DAMICO .LONG TERM...FROM PREVIOUS DISCUSSION...A WEAK UPPER TOUGH WILL PASS ACROSS THE AREA MONDAY NIGHT BEHIND THE WEAKENING FRONTAL SYSTEM AND WILL BE FOLLOWED ON TUESDAY BY A DIRTY AND FLAT UPPER RIDGE. THIS RIDGE SHOULD DRY CONDITIONS OUT THOUGH AND ALLOW TEMPERATURES TO RISE TO AROUND NORMAL FOR LATE MAY. LONG RANGE MODELS DIVERGE SOMEWHAT AFTER TUESDAY WITH THE ECMWF BRINGING A WEAK FRONT ACROSS THE AREA WED AND WED NIGHT...BRIEF SHORT WAVE RIDGING THU...AND ANOTHER FRONT LATE NEXT WEEK. THE LATEST GFS HAS HIGHER HEIGHTS WITH THE FRONT STALLING OFFSHORE. WILL MAINTAIN MOSTLY CLOUDY WITH A CHANCE OF SHOWERS ACROSS THE AREA AND TEMPERATURES A LITTLE BELOW NORMAL TO AROUND NORMAL LATE IN THE WEEK. ALBRECHT && .AVIATION...A WEAK UPPER RIDGE EXTENDS INTO BRITISH COLUMBIA WITH A LARGE UPPER LOW CENTERED OVER THE GREAT BASIN. THE AIR MASS IS SOMEWHAT AND UNSTABLE THIS EVENING AS SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS COME TO AN END...BUT SKIES WILL CLEAR SATURDAY MORNING AS THE AIR BECOMES STABLE. NE FLOW ALOFT. AIR STABLE AND DRY SATURDAY. KSEA...SOME DEBRIS FROM THE SCATTERED SHOWERS...THEN CLEARING LATER TONIGHT. CURRENT TAF LOOKS GOOD WITH A TYPICAL LIGHT NORTHERLY WIND AGAIN BY MIDDAY SATURDAY UNDER SUNNY SKIES. && .MARINE...THE SMALL CRAFT ADVISORIES FOR SOME OF THE COASTAL WATERS AND FOR PUGET SOUND WILL ALL EXPIRE AND WINDS WILL BE PRETTY LIGHT OVERNIGHT. THERE WILL BE A DECENT PUSH OF WESTERLIES IN THE STRAIT LATER SATURDAY AFTERNOON AND EVENING AND THE CURRENT FCST LOOKS GOOD. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...NONE. && YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:18 PM PDT | Small Craft Advisory | SEW | 102 min | |
| May 26, 2:22 PM PDT | Gale Warning | SEW | 12 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.